# SDR CALA9800988

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE CORRODED AT STA 996, RBL 28.  THE ANGLE WAS REMOVED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10, 51-10-2, 51-30-1, AND 51-10-3.
